# SDR USAA001319

- Difficulty date: August 24, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 44,918 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BULKHEAD WEB CRACKED .75 INCH, STATION 178 RBL .5, WL 188.  INSTALLED REPAIR DOUBLER AND FILLER PER SRM 53-10-08.  (M)
